# SDR ASAA2019032628790

- Difficulty date: March 26, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 17,909 hours, 5,862 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC INOP. GROUNDED - YES. PERFORMED FMC DOES NOT OPERATE FAULT ISOLATION REF FIM 34-61 TASK 836, OPS CHECK NORMAL.
